# SDR REXA2021120701051

- Difficulty date: October 24, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670324271
- Condition: Corroded
- Stage of operation: HO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R HAS CORROSION FS 310 TO FS 349.	C/A: REMOVED AND REPLACED STRINGER IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
